# SDR SWIA200110217

- Difficulty date: October 5, 2001
- Submitted: October 9, 2001
- Operation: Air carrier
- Aircraft: N597SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7293
- Aircraft time: 5,526 hours, 5,713 cycles
- System (JASC): 2210 · Autopilot System
- Part: Control Panel
- Part number: 8220044001
- Part serial: 315
- Condition: Faulty
- Location: Cockpit
- Stage of operation: TX
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: O

## Discrepancy

IAPS RIGHT AFCS BREAKER POPS GIVING A YD2 INOP AND IAPS DEGRADED MESSAGE. REMOVED AND REPLACED FLIGHT CONTROL PANEL IAW AMM 22-13-00.  OPS CHECK GOOD.   S/N ON:  CYJL  S/N OFF:  315
